Alert archive / Minnesota / Flash Flood Watches in 2008
Flash Flood Watch 2, NWS Grand Forks, ND
NWS Grand Forks, ND issued this flash flood watch at Jun 11, 2008, 12:51 PM CDT for 5 counties in Minnesota; 5 counties in North Dakota. It was in force for 6 hr.
The area
The counties it named.
The facts
- Issued
- Jun 11, 2008, 12:51 PM CDT (17:51 UTC)
- Expired
- Jun 11, 2008, 7:19 PM CDT
- In force
- 6 hr
- Issued by
- NWS Grand Forks, ND
- Flood severity
- None
Counties Becker County, MN, Clay County, MN, Grant County, MN, Otter Tail County, MN, Wilkin County, MN, Barnes County, ND, Cass County, ND, Ransom County, ND, Richland County, ND, Sargent County, ND
The radar
The Fargo/Grand Forks radar (KMVX), 119 km from the middle of the area, began a volume at 18:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Aberdeen, SD (KABR), launched 12:00Z, 5.9 hours before the alert went out and 219 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 5 J/kg
- Mixed-layer CIN
- 0 J/kg
- Mixed-layer LCL
- 491 m above ground
- 0-6 km bulk shear
- 84 kt
- 0-1 km storm-relative helicity
- 633 m²/s²
- 0-3 km storm-relative helicity
- 706 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS63 KFGF 111751 FFAFGF URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE GRAND FORKS ND 1251 PM CDT WED JUN 11 2008 ...EXCESSIVE RAINFALL LIKELY TO CAUSE FLOODING... .SHOWERS AND THUNDERSTORMS PRODUCED ONE TO TWO INCHES OF RAIN OVERNIGHT AND EARLY THIS MORNING OVER SOUTHEAST NORTH DAKOTA AND WEST CENTRAL MINNESOTA. ADDITIONAL STRONG SHOWERS AND THUNDERSTORMS ARE FORECAST TO PRODUCE AN ADDITION ONE TO THREE INCHES OF RAIN OVER ALREADY SATURATED SOILS. THIS WOULD RESULT IN FLOODING WITHIN THE WATCH AREA. MNZ003-027>031-040-NDZ038-039-049-052-053-120200- /O.NEW.KFGF.FF.A.0002.080611T1751Z-080612T0600Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ CLAY-WEST BECKER-EAST BECKER-WILKIN-WEST OTTER TAIL- EAST OTTER TAIL-GRANT-BARNES-CASS-RANSOM-SARGENT-RICHLAND- INCLUDING THE CITIES OF...MOORHEAD...DETROIT LAKES...WOLF LAKE... BRECKENRIDGE...FERGUS FALLS...NEW YORK MILLS...ELBOW LAKE... VALLEY CITY...FARGO...LISBON...GWINNER...WAHPETON 1251 PM CDT WED JUN 11 2008 ...FLASH FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT... THE NATIONAL WEATHER SERVICE IN GRAND FORKS HAS ISSUED A * FLASH FLOOD WATCH FOR PORTIONS OF MINNESOTA AND SOUTHEAST NORTH DAKOTA...INCLUDING THE FOLLOWING AREAS...IN MINNESOTA... EAST BECKER...EAST OTTER TAIL...GRANT...WEST BECKER...WEST OTTER TAIL AND WILKIN. IN MN...CLAY. IN SOUTHEAST NORTH DAKOTA...BARNES...CASS...RANSOM...RICHLAND AND SARGENT. * THROUGH LATE TONIGHT * RAINFALL OVER THE PAST WEEK HAS SATURATED THE TOP SOIL ACROSS A LARGE PART OF THE SOUTHERN RED RIVER VALLEY. ADDITIONAL HEAVY RAINS ARE FORECAST THIS AFTERNOON INTO TONIGHT...WHICH WILL LEAD TO THE POTENTIAL OF FLASH FLOODING. 1 TO 3 INCHES OF RAIN ARE FORECAST WITH LOCALIZED HIGHER AMOUNTS POSSIBLE. SOME OF THESE RAIN AMOUNTS WILL FALL IN A SHORT PERIOD OF TIME...AND LOCAL DRAINAGE SYSTEMS MAY BE OVERWHELMED. * THE PRIMARY THREAT WILL BE TO LOW LYING AND FLOOD PRONE AREAS...POOR DRAINAGE AND URBAN AREAS ARE AT RISK AS WELL. ONGOING RIVER FLOODING WILL BE ENHANCED AS WELL. THE SMALLER RIVERS AND TRIBUTARIES WILL RESPOND THE QUICKEST. PERSONS WITH INTERESTS NEAR SUCH RIVERS...SMALL CREEKS AND STREAMS NEED TO BE ALERT FOR THE POTENTIAL FOR RAPID RISES. A FLASH FLOOD WATCH MEANS THAT FLOODING IS POSSIBLE BUT NOT IMMINENT IN THE WATCH AREA. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. $$ EWENS
1 follow-up statement
000 WGUS63 KFGF 120019 FFAFGF FLOOD WATCH NATIONAL WEATHER SERVICE GRAND FORKS ND 719 PM CDT WED JUN 11 2008 ...HEAVY RAINFALL NO LONGER EXPECTED ACROSS THE WARNING AREA... .SCATTERED SHOWERS AND THUNDERSTORMS WILL CONTINUE ACROSS PARTS OF THE REGION THIS EVENING HOWEVER WIDESPREAD HEAVY RAIN IS NO LONGER ANTICIPATED. MNZ003-027>031-040-NDZ038-039-049-052-053-120130- /O.CAN.KFGF.FF.A.0002.000000T0000Z-080612T0600Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ CLAY-WEST BECKER-EAST BECKER-WILKIN-WEST OTTER TAIL- EAST OTTER TAIL-GRANT-BARNES-CASS-RANSOM-SARGENT-RICHLAND- INCLUDING THE CITIES OF...MOORHEAD...DETROIT LAKES...WOLF LAKE... BRECKENRIDGE...FERGUS FALLS...NEW YORK MILLS...ELBOW LAKE... VALLEY CITY...FARGO...LISBON...GWINNER...WAHPETON 719 PM CDT WED JUN 11 2008 ...FLASH FLOOD WATCH IS CANCELLED... THE FLASH FLOOD WATCH FOR PORTIONS OF WEST CENTRAL MINNESOTA AND SOUTHEAST NORTH DAKOTA HAS BEEN CANCELLED. SCATTERED THUNDERSTORMS WILL CONTINUE THIS EVENING HOWEVER WIDESPREAD HEAVY RAINFALL IS NO LONGER EXPECTED. $$
What forecasters said that day
The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Forks, ND wrote its last area forecast discussion before this flash flood watch went out at Jun 11, 11:30 AM CDT, 1 hour 21 minutes earlier.
Area forecast discussion, Jun 11, 11:30 AM CDT, 1 hour 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAND FORKS ND
1130 AM CDT WED JUN 11 2008
.DISCUSSION...
WE EXTENDED THE WIND ADVISORY TO THE NORTH AND KEPT THE HIGH WIND
WARNING IN THE SOUTH. WE ARE STILL GETTING WARNING WINDS IN THE
SOUTH...AND STRONG WINDS DEVELOPING IN THE NORTH.
VIATION... VERY TRICKY FCST TODAY REGARDING HOW FAST MVFR CIGS
ADVANCE NORTHEAST ACROSS THE AREA. FEEL LIKE IT WILL TAKE TIL 16Z-
18Z FOR GFK-TVF-BJI AREAS AS THESE AREAS UNDER THE INFLUENCE OF
DRY EASTERLY FLOW THE LONGEST. SOME CHANCE OF IFR CIGS THIS
EVENING BEFORE FRONT SWINGS THRU AND WINDS TURN SOUTHWEST AND DRY
SLOT MOVES IN. LOOKS WET MOST OF THE DAY WITH GUSTY EAST WINDS TO
25-30 KTS MOST OF THE DAY.
&&
.PREV DISCUSSION... /ISSUED 934 AM CDT WED JUN 11 2008/
DISCUSSION...
WE ARE GETTING DAMAGING WIND MOVING EAST OF THE VALLEY INTO WILKIN
COUTNY. WITH PROGRESSION OF CONVECTION EAST AND DRYING...WILL
BRING THE HIGH WIND WARNING TO THE EAST INTO MN. IT SEEMS WE HAVE
SOME SORT OF A WAKE LOW WITH THE DYING CONVECTION HELPING TO MIX
60KT FROM NEAR 850 MB.
PREV DISCUSSION... /ISSUED 850 AM CDT WED JUN 11 2008/
DISCUSSION...
WE ISSUED A HIGH WIND WARNING THROUGH NOON FOR GRAND FORKS COUNTY
SOUTH THROUGH RICHLAND COUNTY AND POINTS WEST THROUGH 18Z. WINDS
ARE STRONG ON THE BACKSIDE OF DYING CONVECTION...HELPING TO MIX
50-60KT TO THE SFC. GETTING REPORTS OF DOWNED TREES IN BARNES
COUNTY AT 830 AM...AND THIS ACTIVITY SHOULD MOVE NORTH AND EAST
PER RADAR VELOCITY/REFLECTIVITY TRENDS. WE WILL NEED TO MONITOR AREAS TO
THE EAST ONCE BACKSIDE OF SHOWERS MOVES FURTHER EAST TODAY. WE
MAY NEED A WIND ADVISORY FOR COUNTIES TO THE EAST. WE WILL CONTINUE
TO MONITOR. NPW HAS BEEN SENT WITH GRIDS/TEXT PRODUCTS TO FOLLOW.
PREV DISCUSSION... /ISSUED 326 AM CDT WED JUN 11 2008/
SHORT TERM...
FCST CHALLENGE IS TSTM POTENTIAL AND RAINFALL AMOUNTS TODAY.
DYNAMIC SITUATION EARLY THIS MORNING AS 50-60 KT 850 MB JET PLOWS
NORTH INTO ERN SD THEN TURNS NORTHWEST INTO SCNTRL ND. EARLIER MCS
WHICH FORMED IN NW SD MOVING ENE THRU SCNTRL INTO SE ND ATTM WITH
MARGINAL SVR STORMS ALONG SD/ND BORDER ON SOUTH EDGE OF STRATIFORM
RAIN SHIELD ALONG INTERSTATE 94 FROM BISMARCK TO FARGO. RECENT 41
MPH GUST AT ELLENDALE AT 215 AM AND JAMESTOWN NORTH IN THE
STRATIFORM RAIN PICKING UP NEARLY ONE INCH OF RAIN IN THE PAST SIX
HOURS.
BUT NOW SEEING NEW ELEVATED CELLS FORMING FROM ABERDEEN SOUTHWARD
INTO SCNTRL SD AND THIS AREA IS PROGGED BY SPC AND HIT ON BY NEW
06Z NAM AS TAKING OVER AND BECOMING THE DOMINATE TSTM/MCS AREA
LATE TONIGHT INTO WEDNESDAY AS IT MOVES INTO SRN MN. ND PCPN ARE
WILL CONTINUE TO MOVE NORTHEAST BUT IT WILL RUN INTO DRIER AIR SO
IT WILL LIKELY WEAKEN A BIT THIS MORNING BUT STILL GOT 50+KTS AT
850 MB PLOWING INTO ERN ND THIS MORNING WITH PLENTIFUL 850 MB
MOISTURE. SO LIKELY SEE STRATIFORM RAIN AREA MOVE THRU MOST OF ERN
ND THIS MORNING INTO MIDDAY AND THEN INTO NW MN MIDDAY-AFTN.
QUESTION LATER THIS AFTN/EVE IS ANY SEVERE TSTM THREAT. SFC LOW IN
SCNTRL SD WILL MOVE NORTHEAST INTO NE SD AND CNTRL MN THIS EVE.
SOME MODELS WANT TO DRAG SFC LOW A BIT FARTHER NORTH AND WEST INTO
SE/ECNTRL ND AND SPREAD -1 TO -3C SHOWALTERS UP IN THE CNTRL RED
RIVER VALLEY AND WCNTRL/NW MN AT 00Z THU. SO THREAT FOR THUNDER
WOULD INCREASE LATE TODAY/THIS EVE IN SE ND/WCNTRL MN AND SOME SVR
CELLS MAY FORM. AREA IS IN SLIGHT RISK MAINLY FAR-PKD SOUTHWARD.
LIFT STRONGLY AIDED BY NOSE OF 100 KT 300 MB JET MAX PROGGED TO BE
OVER SE ND 00Z-03Z TIME PERIOD. AS FOR PCPN AMOUNTS...AGREE WITH
PREV SHIFT AND NO FLASH FLOOD WATCH REQUIRED BASED ON CURRENT
THINKING. RAINFALL AMOUNTS OF AN INCH OR TWO STILL VERY LIKELY BUT
OVER A 12-24 HOUR PD. THUS NET EFFECT WILL BE TO RAISE RIVERS A
BIT MORE AND PROLONG THE FLOOD CREST ALONG SOME RIVERS IN THE
SOUTHERN VALLEY.
AFTER THIS JET MAX MOVES THRU...DRY SLOT MOVES IN AND SUBSIDENCE
MOVES IN SQUASHING ANY PCPN AND WILL TAPPER OFF PCPN AFTER
MIDNIGHT INTO THURSDAY MORNING AS LIKELY AREA OF CLEARING MOVES IN
AS WINDS TURN SOUTHWEST. THEN ON THURSDAY...AS UPR LOW MOVES
TOWARD NW ND OR SE SASK...COOLER AIR ALOFT WILL MOVE EAST INTO ERN
ND/NW MN 18Z-00Z PD THU AFTN/EVE. THIS ALONG WITH SOME HEATING
EXPECTED IN DRY SLOT THURSDAY AND STILL SOME MOISTURE SHOULD AID
IN DEVELOPMENT OF SOME THUNDERSTORMS.
UPR LOW WILL MOVE JUST NORTH OF THE INTERNATIONAL BORDER FRIDAY
WITH FCST AREA ON SRN EDGE OF WRAPAROUND CLOUDS/SHOWERS AND GUSTY
WEST WINDS. TEMPS REMAIN ON THE COOL SIDE. ALL THIS COVERED WELL
BY PREV FCST SO LITTLE CHANGE NEEDED.
LONG TERM...
WILL MAINTAIN LOW POPS SATURDAY AS UPR LOW MOVES SLOWLY EAST-
NORTHEAST TOWARD NW ONTARIO. THREAT FOR SHOWERS MUCH LESS SATURDAY
THAN ON FRIDAY BUT STILL PRETTY COOL ALOFT WITH -18 TO -20C
POCKET AT 500 MB. SO SOME AFTN CU WITH SPOTTY AFTN SHOWERS PSBL.
00Z GFS HAS PRETTY STRONG SHORT WAVE MOVING THRU SUNDAY WITH MORE
PCPN BUT THIS IS STRONGER THAN PAST RUNS AND NOT GREATLY SUPPORTED
BY OTHER MODELS. PREV FCST HAD LOW POPS IN AND WILL LEAVE. COORD
WITH BIS AND ABR FOR SUN NIGHT INTO MONDAY TO REMOVE POPS/WX AS
HIGH MOVES IN.
&&
.FGF WATCHES/WARNINGS/ADVISORIES...
ND...HIGH WIND WARNING UNTIL 1 PM CDT THIS AFTERNOON FOR NDZ028>030-
038-039-049-052-053.
WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR NDZ006>008-014>016-
024-026-027-054.
MN...HIGH WIND WARNING UNTIL 3 PM CDT THIS AFTERNOON FOR MNZ002-003-
022>024-027>032-040.
WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR MNZ001-004>009-
013>017.
&&
DKHazardous weather outlook, Jun 11, 9:47 AM CDT, 3 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAND FORKS ND 947 AM CDT WED JUN 11 2008 MNZ001-004>009-013>017-NDZ006>008-014>016-024-054-121500- WEST POLK-KITTSON-ROSEAU-LAKE OF THE WOODS-WEST MARSHALL- EAST MARSHALL-NORTH BELTRAMI-PENNINGTON-RED LAKE-EAST POLK- NORTH CLEARWATER-SOUTH BELTRAMI-TOWNER-CAVALIER-PEMBINA-BENSON- RAMSEY-EASTERN WALSH COUNTY-EDDY-WESTERN WALSH COUNTY- 947 AM CDT WED JUN 11 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN NORTH DAKOTA...WEST CENTRAL AND NORTHWEST MINNESOTA. .DAY ONE...TODAY AND TONIGHT AROUND AN INCH OF RAIN ON AVERAGE WILL FALL THROUGH THIS EVENING...A LITTLE LESS ALONG THE CANADIAN BORDER AND A BIT MORE FARTHER SOUTH TOWARD FARGO. CLOUDS WILL KEEP IT COOL TODAY AND PREVENT ANY SURFACE HEATING. THUS NO SEVERE WEATHER IS EXPECTED. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY SCATTERED THUNDERSTORMS ARE POSSIBLE THURSDAY AFTERNOON THROUGH SATURDAY MAINLY DURING THE HEATING OF THE DAY. NO SEVERE WEATHER IS EXPECTED AND NO WIDESPREAD HEAVY RAINS ARE ANTICIPATED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. MNZ002-003-022>024-027>032-040-NDZ039-053-121500- NORMAN-CLAY-MAHNOMEN-SOUTH CLEARWATER-HUBBARD-WEST BECKER- EAST BECKER-WILKIN-WEST OTTER TAIL-EAST OTTER TAIL-WADENA-GRANT- CASS-RICHLAND- 947 AM CDT WED JUN 11 2008 ...HIGH WIND WARNING IN EFFECT UNTIL MID-AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN NORTH DAKOTA...WEST CENTRAL AND NORTHWEST MINNESOTA. .DAY ONE...TODAY AND TONIGHT STRONG WINDS FROM 35 TO 45 MPH WITH GUSTS UP TO 60 MPH WILL PERSIST THROUGH MID-AFTERNOON. RAIN AND A FEW THUNDERSTORMS WILL OCCUR TODAY...WITH A SLIGHT RISK OF A SEVERE THUNDERSTORM LATE THIS AFTERNOON AND EARLY EVENING. HAIL AND HIGH WINDS WILL BE MAIN THREAT. BUT THE MAIN SEVERE THREAT WILL LIKELY BE TO OUR SOUTH. STORM TOTAL RAIN FROM LAST NIGHT THROUGH THIS EVENING OF 1 TO 2 INCHES LOOKS LIKELY WHICH WILL CAUSE ADDITIONAL RISES ON AREA RIVERS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY SCATTERED THUNDERSTORMS ARE POSSIBLE THURSDAY AFTERNOON THROUGH SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON AND EVENING. NDZ026>030-038-049-052-121500- NELSON-GRAND FORKS-GRIGGS-STEELE-TRAILL-BARNES-RANSOM-SARGENT- 947 AM CDT WED JUN 11 2008 ...HIGH WIND WARNING IN EFFECT UNTIL 1 PM... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN NORTH DAKOTA...WEST CENTRAL AND NORTHWEST MINNESOTA. .DAY ONE...TODAY AND TONIGHT STRONG WINDS FROM 35 TO 45 MPH WITH GUSTS TO 60 MPH WILL PERSIST THROUGH THE EARLY AFTERNOON HOURS. AROUND AN INCH OF RAIN ON AVERAGE WILL FALL THROUGH THIS EVENING...A LITTLE LESS ALONG THE CANADIAN BORDER AND A BIT MORE FARTHER SOUTH TOWARD FARGO. CLOUDS WILL KEEP IT COOL TODAY AND PREVENT ANY SURFACE HEATING. THUS NO SEVERE WEATHER IS EXPECTED. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY SCATTERED THUNDERSTORMS ARE POSSIBLE THURSDAY AFTERNOON THROUGH SATURDAY MAINLY DURING THE HEATING OF THE DAY. NO SEVERE WEATHER IS EXPECTED AND NO WIDESPREAD HEAVY RAINS ARE ANTICIPATED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. TG/DR
In the hours before
Local storm report, Jun 11, 9:58 AM CDT, 2 hours 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
958 AM CDT WED JUN 11 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0850 AM NON-TSTM WND DMG 10 N VALLEY CITY 47.07N 98.01W
06/11/2008 BARNES ND LAW ENFORCEMENT
BARN BLOWN DOWN.
&&
GGUSTLocal storm report, Jun 11, 10:04 AM CDT, 2 hours 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
1004 AM CDT WED JUN 11 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0959 AM NON-TSTM WND DMG 3 WNW FERGUS FALLS 46.30N 96.13W
06/11/2008 OTTER TAIL MN LAW ENFORCEMENT
TWO SEMI-TRUCKS BLOWN OVER ON I-94 NEAR MILE POST 53.
&&
GGUSTLocal storm report, Jun 11, 11:07 AM CDT, 1 hour 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
1107 AM CDT WED JUN 11 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1057 AM HAIL LIDGERWOOD 46.07N 97.15W
06/11/2008 E0.88 INCH RICHLAND ND TRAINED SPOTTER
HAIL OCCURRED FOR A FEW MINUTES FROM 1057 TO 11 AM CDT.
&&
GGUSTLocal storm report, Jun 11, 11:20 AM CDT, 1 hour 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
1120 AM CDT WED JUN 11 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1039 AM HIGH SUST WINDS 4 NW FISHER 47.84N 96.86W
06/11/2008 M42 MPH POLK MN MESONET
SUSTAINED WINDS AT 42 MPH WITH GUSTS TO 55 MPH AT THE
MNDOT RWIS SITE ALONG HWY 2.
&&
GGUSTLocal storm report, Jun 11, 11:31 AM CDT, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
1131 AM CDT WED JUN 11 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1123 AM HIGH SUST WINDS 3 NE HENDRUM 47.29N 96.76W
06/11/2008 M58 MPH NORMAN MN MESONET
SUSTAINED WINDS AT 43 MPH WITH GUSTS TO 58 MPH MEASURED
AT THE MNDOT RWIS SITE NEAR HWY 200.
&&
GGUSTLocal storm report, Jun 11, 11:38 AM CDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
1138 AM CDT WED JUN 11 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0901 AM HIGH SUST WINDS 2 W TENNEY 46.04N 96.50W
06/11/2008 M61 MPH WILKIN MN MESONET
SUSTAINED WINDS OF 51 MPH WITH GUSTS TO 62 MPH MEASURED
BY THE MNDOT RWIS SITE NEAR HWY 75.
&&
GGUSTThe office that day
Everything else NWS Grand Forks, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 11, 8:25 AM CDT | High Wind Warning | FGF | Becker, Clay, Clearwater, Grant, Hubbard, Mahnomen and 4 more | 5 hr |
| Jun 11, 11:24 AM CDT | Wind Advisory | FGF | Becker, Beltrami, Clay, Clearwater, Grant, Hubbard and 12 more | 8 hr |
| Jun 11, 1:44 PM CDT | High Wind Warning | FGF | Becker, Clay, Clearwater, Grant, Hubbard, Mahnomen and 4 more | 5 hr |
| Jun 11, 2:22 PM CDT | Severe Thunderstorm Warning | FGF | Clay | 53 min |
| Jun 11, 3:08 PM CDT | Flash Flood Warning | FGF | Clay | 5 hr |
| Jun 11, 3:50 AM CDT | Severe Thunderstorm Warning | FGF | Ransom, Sargent | 31 min |
| Jun 11, 10:59 AM CDT | Severe Thunderstorm Warning | FGF | Richland | 46 min |
| Jun 11, 11:55 AM CDT | Severe Thunderstorm Warning | FGF | Sargent | 50 min |
| Jun 11, 1:24 PM CDT | Severe Thunderstorm Warning | FGF | Cass, Ransom, Richland, Sargent | 66 min |
| Jun 11, 3:14 PM CDT | Severe Thunderstorm Warning | FGF | Barnes | 61 min |
Nearby
Flash Flood Watches in Minnesota, 2008Flash Flood Watches in North Dakota, 2008Every flash flood watch in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.